# SDR IPXA2020102161545

- Difficulty date: October 17, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tank
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A, ATB TRIM TK AFT TRANSFER INOPERABLE ON ECAM.  BITE CHECKED FQIS, IAW 28-42-00-0501 AND CGCC, IAW 31-46-00-0501.  NO FAULTS NOTED, OPERATIONS CHECKED GOOD, IAW 28-26-00-0501.
